Sciact
  • EN
  • RU

Cubic Integrals of a Hamiltonian System with a $ C^{1} $ Potential on a Flat $ 2 $-Torus Full article

Journal Siberian Mathematical Journal
ISSN: 0037-4466 , E-ISSN: 1573-9260
Output data Year: 2026, Volume: 67, Number: 5, Pages: 1186-1202 Pages count : 17 DOI: 10.1134/s0037446626050186
Tags Hamiltonian dynamical system, polynomial integral, periodicity with respect to a lattice
Authors Sharafutdinov V.A. 1
Affiliations
1 Sobolev Institute of Mathematics, Novosibirsk, Russia

Funding (1)

1 Министерство науки и высшего образования РФ FWNF-2026-0026

Abstract: We consider a two-dimensional Hamiltonian dynamical system with a potential periodic with respect to some lattice. If the system admits an integral F that is a polynomial of degree three in the momenta with coefficients periodic with respect to the same lattice, then it also admits an integral G linear in the momenta, and F is expressed in terms of G and the Hamiltonian H. For the integer lattice, this result was previously obtained by Bialy, while for an arbitrary lattice and an analytic potential it was obtained by Denisova and Kozlov. In the present paper, this assertion is proved for an arbitrary lattice and a potential of class C1. The proof becomes significantly more complicated.
Cite: Sharafutdinov V.A.
Cubic Integrals of a Hamiltonian System with a $ C^{1} $ Potential on a Flat $ 2 $-Torus
Siberian Mathematical Journal. 2026. V.67. N5. P.1186-1202. DOI: 10.1134/s0037446626050186 WOS Scopus OpenAlex
Original: Шарафутдинов В.А.
Кубические интегралы гамильтоновой системы с потенциалом класса C1 на плоском 2-торе
Сибирский математический журнал. 2026. Т.67. №5. С.986-1006. DOI: 10.33048/smzh.2026.67.518 РИНЦ
Dates:
Submitted: Jun 3, 2026
Accepted: Aug 11, 2026
Published print: Sep 24, 2026
Published online: Sep 24, 2026
Identifiers:
≡ Web of science: WOS:001885470600008
≡ Scopus: 2-s2.0-105051675857
≡ OpenAlex: W7214181064
Altmetrics: